# SDR 2020FA0000199

- Difficulty date: March 11, 2020
- Submitted: March 11, 2020
- Operation: General aviation
- Aircraft: N1742S
- Make and model: Cessna 172S
- Aircraft serial: 172S12289
- Aircraft time: 880 hours, 880 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Gasket
- Part number: C1560030101
- Condition: Defective
- Location: Fuel Cap
- Part time: 880 hours, 880 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GASKET ON BOTTOM OF FUEL CAP GASKET PROTRUDING OUT AND SEPARATING FROM FUEL CAP. POSSIBLE FOR GASKET TO FALL INSIDE FUEL TANK. AIRCRAFT USED FOR FLIGHT TRAINING APPROX 98 HRS SINCE LAST 100HR. 2019 AIRCRAFT, ALMOST BRAND NEW, NO REPORTS OF FUEL CAPS BEING CHANGED.
